Taking Jasmin for 5-6 years, stopped but getting cramps. Can you help?
- 10 Jul 2009 by pikyta
- 28 Jul 2009
... years, she is now 20 but she discontinued taking it as she was very moody with it. She hasn't taken the drug for the last 2-3 months but now she is not getting her periods, she gets cramps but little bit of bleeding. Is this normal while her body gets used not to take Jasmin anymore..I am very concerned.
It appears your question has not been answered for some time. It is quite normal for women to have light, infrequent or no menstrual periods after stopping Yasmin. This may take several months to sort out as her body gets use to ovulating normally. If it continues and you are still worried you should seek medical reassurance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 2 answers
Posted 6 Apr 2013 • 2 answers
Posted 14 Jul 2013 • 1 answer
Posted 21 Apr 2014 • 1 answer
Posted 23 Aug 2016 • 0 answers